# SDR USAA010864

- Difficulty date: July 18, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N255AU
- Make and model: Boeing 737201
- Aircraft serial: 22797
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Cracked
- Location: Bs 303
- Part time: 50,988 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED .0625 INCH, BS 303, WL 259.88 MED UPPER HINGE CUTOUT.  INSTALLED REPAIR DOUBLER PER SRM 53-30-3 AND EA 85093.  (M)
